Couldn't find what you looking for?

TRY OUR SEARCH!

:-(

My spine doctor put me on 50mg Fentanyl Patches. I was on them for about 6 months and started reading the terrible withdrawal symptoms which occur when you go off.

Felt like I had hundreds of worms squirring around in my stomach, shakes, hot sweats and the next minute freezing cold. This is my third day of being off and probably haven't had more than 4 hours total sleep. This stuff is wicked.

NEVER LET YOUR DOCTOR PUT YOU ON FENTANYL PATCHES. YOU WILL REGRET IT WHEN YOU TRY TO STOP TAKING THEM.

I prayed and cried myself to sleep last night. It has to get better .... wish I knew how many more nights I will have to go through this.

Loading...

This may be an old post,but i have been on 100mcg fentanyl patch for about two years now.I wore my last one for seven days before taking it off,i am usually in withdrawals after 48 hours of wearing one.I have been wanting to be off of these for a long time,i prayed and prayed when i had that last patch on,i didnt want to go through all the terrible withdrawals i had been reading about for a long time.After seven days i didnt have any withdrawals and i was really shocked,so i tore the nasty thing off and jumped in the shower and i havent put another one on since,it has been almost a week now,and i do believe God has his hand in this matter,trust me,i have run out early and been through withdrawals a couple of times,but now i am not experiencing anything,yes my chronic pain is being felt,but hey,i am patchless,i cannot for life of me understand all of this,only that my prayers were being heard and i have been blessed to not have to go through withdrawals.I am for real,this is not a joke,prayer has worked for me,i feel pretty good,cant wait to see the doctors face,hmm.  
Reply

Loading...


Yeah, I agree. I hope you are doing well now Barbieb. Dealing with pain is hard enough not to have to deal with severe withdrawal symptoms when you try to get off the heavy pain meds.
Reply

Loading...